MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP RP INSERT LG 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP RP INSERT LG 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405615
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Not Applicable (3189)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had distal femur fracture that was treated with retrograde nail in 2017.The nail was prominent and caused pain and notching of the poly.Doi: (b)(6) 2004; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS COMP RP INSERT LG 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7792594
Report Number1818910-2018-66950
Device Sequence Number11085959
Product Code NJL
UDI-Device Identifier10603295022176
UDI-Public10603295022176
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405615
Device Lot NumberCY00438504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer08/20/2018
09/07/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date08/27/2018
09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;